# SDR IPXA2016042602586

- Difficulty date: April 22, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 16,981 hours, 10,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Partition
- Part number: A2557446704600
- Condition: Torn
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR FWD CARGO COMPARTMENT DOOR CUTOUT FWD SIDE P1 SHROUD IS TORN AT THE BOTTOM AFT CORNER.  REPAIRED PANEL IAW AMM 25-00-00-0801.
